Alert archive / Oklahoma / River Flood Warnings in 2020
River Flood Warning 64, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 25, 2020, 8:20 PM CDT for Pushmataha County, Oklahoma. It took effect at May 26, 2020, 12:04 PM CDT. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- May 25, 2020, 8:20 PM CDT (01:20 UTC)
- In effect from
- May 26, 2020, 12:04 PM CDT
- Expired
- May 26, 2020, 8:25 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 155 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kiamichi River near Antlers (ANTO2). The gauge peaked at 23.35 ft at May 26, 2020, 7:00 PM CDT.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
684 WGUS44 KTSA 260120 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 820 PM CDT Mon May 25 2020 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-260920- /O.NEW.KTSA.FL.W.0064.200526T1931Z-200527T2218Z/ /ANTO2.2.ER.200526T1931Z.200527T0600Z.200527T1618Z.NO/ 820 PM CDT Mon May 25 2020 The National Weather Service in Tulsa has issued a * Flood Warning for The Kiamichi River near Antlers * from Tuesday afternoon to Wednesday afternoon, or until the warning is cancelled. * At 7:30 PM Monday, the stage was 12.68 feet. * Flood stage is 25.0 feet. * Moderate flooding is forecast. * Forecast...The Kiamichi River near Antlers is expected to rise above flood stage early Tuesday afternoon and continue to rise to near 29.7 feet by Wednesday before dawn . The river is expected to fall below flood stage late Wednesday morning. * Impact...At 29.0 feet, moderate flooding occurs along the west bank of the Kiamichi River near Moyers. Some permanent buildings on the campgrounds become isolated. && LAT...LON 3442 9550 3417 9543 3419 9558 3424 9569 3441 9569 $$
5 follow-up statements
624 WGUS84 KTSA 260651 FLSTSA Flood Statement National Weather Service Tulsa OK 151 AM CDT Tue May 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-261452- /O.EXT.KTSA.FL.W.0064.200526T1654Z-200528T0445Z/ /ANTO2.2.ER.200526T1654Z.200527T0600Z.200527T2245Z.NO/ 151 AM CDT Tue May 26 2020 ...Flood Warning extended until Wednesday evening... The Flood Warning continues for The Kiamichi River near Antlers. * from this morning to Wednesday evening, or until the warning is cancelled. * At 1:30 AM Tuesday, the stage was 18.39 feet. * Flood stage is 25.0 feet. * Moderate flooding is forecast. * Forecast...The Kiamichi River near Antlers is expected to rise above flood stage late this morning and continue to rise to near 30.2 feet by Wednesday before dawn. The river is expected to fall below flood stage Wednesday afternoon. * Impact...At 31.0 feet, moderate flooding occurs along campgrounds on the west bank of the Kiamichi River near Moyers. Permanent buildings on the campgrounds become flooded. && LAT...LON 3442 9550 3417 9543 3419 9558 3424 9569 3441 9569 $$ Lacy
953 WGUS84 KTSA 261341 FLSTSA Flood Statement National Weather Service Tulsa OK 841 AM CDT Tue May 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-262141- /O.EXT.KTSA.FL.W.0064.200526T1704Z-200528T1130Z/ /ANTO2.2.ER.200526T1704Z.200527T0600Z.200528T0530Z.NO/ 841 AM CDT Tue May 26 2020 ...Flood Warning extended until Thursday morning... The Flood Warning continues for The Kiamichi River near Antlers. * from this afternoon to Thursday morning, or until the warning is cancelled. * At 8:30 AM Tuesday, the stage was 21.94 feet. * Flood stage is 25.0 feet. * Moderate flooding is forecast. * Forecast...The Kiamichi River near Antlers is expected to rise above flood stage this afternoon and continue to rise to near 30.2 feet by Wednesday before dawn. The river is expected to fall below flood stage Thursday before dawn. * Impact...At 31.0 feet, moderate flooding occurs along campgrounds on the west bank of the Kiamichi River near Moyers. Permanent buildings on the campgrounds become flooded. && LAT...LON 3442 9550 3417 9543 3419 9558 3424 9569 3441 9569 $$
008 WGUS84 KTSA 261908 FLSTSA Flood Statement National Weather Service Tulsa OK 207 PM CDT Tue May 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-270307- /O.EXT.KTSA.FL.W.0064.000000T0000Z-200528T1200Z/ /ANTO2.1.ER.200527T0417Z.200527T1800Z.200528T0600Z.NO/ 207 PM CDT Tue May 26 2020 ...Flood Warning extended until Thursday morning... The Flood Warning continues for The Kiamichi River near Antlers. * until Thursday morning, or until the warning is cancelled. * At 1:30 PM Tuesday, the stage was 23.14 feet. * Flood stage is 25.0 feet. * Minor flooding is forecast. * Forecast...The Kiamichi River near Antlers is expected to rise above flood stage tonight and continue to rise to near 26.0 feet by early Wednesday afternoon. The river is expected to fall below flood stage Thursday before dawn . * Impact...At 27.0 feet, minor flooding occurs along the west bank of the Kiamichi River near Moyers. Campers should move to higher ground. && LAT...LON 3442 9550 3417 9543 3419 9558 3424 9569 3441 9569 $$
249
WGUS84 KTSA 262001
FLSTSA
Flood Statement
National Weather Service Tulsa OK
301 PM CDT Tue May 26 2020
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Kiamichi River near Antlers affecting Pushmataha County.
ARC033-131-270400-
/O.CON.KTSA.FL.W.0069.000000T0000Z-200529T0600Z/
/VBUA4.1.ER.200526T1041Z.200527T0600Z.200529T0000Z.NO/
301 PM CDT Tue May 26 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until late Thursday night, or until the warning is cancelled.
* At 2:00 PM Tuesday, the stage was 23.44 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to
near 23.8 feet Wednesday before dawn. The river is expected to fall
below flood stage Thursday evening.
* Impact...At 24.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca. Some rural
roads near Lavaca may be impassable. Parts of Kelley Park northwest
of downtown Fort Smith experience minor flooding.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-270400-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-200529T2200Z/
/OZGA4.1.ER.200526T1243Z.200527T1200Z.200529T1600Z.NO/
301 PM CDT Tue May 26 2020
...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Friday afternoon, or until the warning is cancelled.
* At 2:00 PM Tuesday, the stage was 358.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 358.5 feet by
Wednesday morning. The river will fall below flood stage late
Friday morning.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres
in Franklin and Logan Counties. Numerous gas fields are flooded.
Some agricultural lands in Johnson County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC127-270400-
/O.CON.KTSA.FL.W.0064.000000T0000Z-200528T1200Z/
/ANTO2.1.ER.200527T0417Z.200527T1800Z.200528T0600Z.NO/
301 PM CDT Tue May 26 2020
The Flood Warning continues for
The Kiamichi River near Antlers.
* until Thursday morning, or until the warning is cancelled.
* At 2:30 PM Tuesday, the stage was 23.23 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The Kiamichi River near Antlers is expected to rise
above flood stage tonight and continue to rise to near 26.0 feet by
early Wednesday afternoon. The river is expected to fall below
flood stage Thursday before dawn .
* Impact...At 27.0 feet, minor flooding occurs along the west bank of
the Kiamichi River near Moyers. Campers should move to higher
ground.
&&
LAT...LON 3442 9550 3417 9543 3419 9558 3424 9569 3441 9569
$$589 WGUS84 KTSA 270125 FLSTSA Flood Statement National Weather Service Tulsa OK 825 PM CDT Tue May 26 2020 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-270155- /O.CAN.KTSA.FL.W.0064.000000T0000Z-200528T1200Z/ /ANTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 825 PM CDT Tue May 26 2020 The Flood Warning is cancelled for The Kiamichi River near Antlers. * At 7:30 PM Tuesday, the stage was 23.49 feet. * Flood stage is 25.0 feet. * Forecast...The Kiamichi River near Antlers will crest below flood stage at 24.0 feet Wednesday morning and fall to around 23.0 feet by Wednesdasy evening. * Impact...At 24.0 feet, faster flows along the river are expected but no flooding occurs. Interests near the river should continue to monitor later forecasts. Campers near the river should move to higher ground. && LAT...LON 3442 9550 3417 9543 3419 9558 3424 9569 3441 9569 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 25, 6:24 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 25, 6:24 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
624 PM CDT Mon May 25 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread showers and storms to continue northward through across
the terminals through the late evening hours. Ceilings likely to
lower into low MVFR to IFR levels overnight with a gradual
increase by mid to late Tues morning.
&&
.PREV DISCUSSION... /Issued 213 PM CDT Mon May 25 2020/
DISCUSSION...
The main forecast concerns today are the ongoing potential for
isolated severe weather and flooding through tonight. The existing
Flash Flood Watch will be unchanged with this forecast, with the
best chance for flooding continuing to be near and east of Highway
75.
Thunderstorms continue to expand across eastern Oklahoma and
western Arkansas early this afternoon, with additional storms
poised to move northward into the area into this evening and
overnight from northern and eastern Texas. Current mesoanalysis
shows the highest instability near the east of the
Oklahoma/Arkansas border, with CAMs indicating a modest additional
increase is likely into early evening. Wind fields will also
increase some through the rest of the afternoon, as the upper
disturbance in North Texas lifts northward. The expected increase
in instability and shear could lead to isolated severe
thunderstorms, including some tornado potential. Overall, the
severe weather potential should wane mid to late evening with the
loss of daytime heating, although the locally heavy rain and flash
flood potential will continue into the overnight. A general
reduction in the thunderstorm coverage should occur overnight from
southwest to northeast as the aforementioned disturbance moves
northward through the region.
The main upper low is expected to move slowly across North Texas,
eventually lifting northward across parts of Arkansas mid to late
week. The greatest shower and thunderstorm coverage for the
remainder of the week will be across parts of southeast Oklahoma
and into western Arkansas, with the peak coverage mid to late
afternoon. Temperatures through this period should be a few
degrees below normal.
Medium range model trends indicate that dry and warmer weather
should be on track for the latter part of the upcoming weekend
and into early next week. The main changes to the national blended
guidance in the extended were to remove shower/thunderstorm
chances Sunday and next Monday afternoons, as well as to raise
afternoon temperatures with the likelihood of upper level ridging
overhead.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 75 63 75 / 90 50 50 70
FSM 65 78 64 75 / 90 70 70 80
MLC 61 75 61 74 / 90 60 60 80
BVO 61 73 61 76 / 90 50 40 70
FYV 63 75 62 73 / 90 60 70 80
BYV 64 77 63 73 / 90 70 70 80
MKO 63 74 62 74 / 90 60 60 80
MIO 64 74 62 76 / 90 60 50 80
F10 61 74 62 74 / 90 60 50 70
HHW 63 75 62 74 / 80 70 60 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Tuesday morning for OKZ049-053-055>058-
060>063-066>076.
AR...Flash Flood Watch through Tuesday morning for ARZ001-002-010-011-
019-020-029.
&&
AVIATION.....07Hazardous weather outlook, May 25, 5:00 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 500 PM CDT Mon May 25 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 500 PM CDT Mon May 25 2020 ...SEVERE WEATHER AND FLOODING POSSIBLE THIS AFTERNOON/EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK... Limited. AREA... Far eastern Oklahoma and northwest Arkansas. ONSET... Ongoing. SEVERE THUNDERSTORM. RISK... Limited. AREA... Far eastern Oklahoma and northwest Arkansas. ONSET... Ongoing. FLASH FLOOD. RISK... Elevated. AREA... Eastern Oklahoma and northwest Arkansas. ONSET... Ongoing. HEAVY RAIN. RISK...Elevated. AREA... Eastern Oklahoma and northwestern Arkansas. ONSET... Ongoing. DISCUSSION... Strong to severe storms will be possible for the remainder of this afternoon with the threat continuing into the evening hours. The main severe threats will be damaging wind gusts along with a few brief, weak tornadoes. The area of greatest concern will generally be across far eastern Oklahoma from about Jay south- southwestward to about Stigler and south to the Red River and points eastward into northwest Arkansas. In addition to the severe potential, widespread heavy rainfall is likely across much of eastern Oklahoma and northwestern Arkansas through the remainder of the afternoon and continuing into the evening and overnight hours. A tropical airmass in place will allow for high rainfall rates exceeding one inch per hour at times. Rainfall for this afternoon and overnight is expected to be on the order of 1 to 3 inches for most areas with locally higher amounts of 4 to 5 inches possible. This may lead to flash and main stem river flooding. Remember to turn around, don't drown if you encounter a flooded roadway. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Thunderstorm Potential. WEDNESDAY... Thunderstorm Potential. Heavy Rainfall. THURSDAY THROUGH SATURDAY... Thunderstorm Potential. SUNDAY...No Hazards. EXTENDED DISCUSSION... Pockets of locally heavy rainfall remain possible across portions of eastern Oklahoma and northwest Arkansas Tuesday through Thursday with the greatest heavy rainfall potential expected on Wednesday as storm chances continue north of an upper low over northern Texas. This upper low will slowly move across north Texas and will continue into eastern Oklahoma and northern Arkansas through at least Friday, yielding thunderstorm chances each day this week. A cold front may bring this to an end from north to south by next weekend. weather.gov/tulsa contains additional information. Snider
In the hours before
Local storm report, May 25, 6:53 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 6 NE GORE 35.59N 95.04W
05/25/2020 SEQUOYAH OK EMERGENCY MNGR
EM REPORTS WIND DAMAGE TO STORAGE FACILITIES AND ELECTRIC
LINES DOWN NEAR HIGHWAY 100 ON THE SOUTH EDGE OF
TENKILLER STATE PARK. TIME IS ESTIMATED FROM RADAR.
&&
SNIDERSpecial weather statement, May 25, 6:55 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
655 PM CDT Mon May 25 2020
OKZ062-067>070-072-260030-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Mayes OK-Wagoner OK-
655 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEQUOYAH...
SOUTHWESTERN MAYES...ADAIR...EASTERN WAGONER...CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES UNTIL 730 PM CDT...
At 654 PM CDT, strong thunderstorms were located along a line
extending from near Fort Gibson to 4 miles southwest of Maryetta to 2
miles northeast of Short. Movement was north at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Stilwell...
Fort Gibson... Westville...
Okay... Hulbert...
Moffett... Eldon...
Adair State Park... Proctor...
Christie... Peggs...
Maryetta... Cookson...
Cherokee Landing State Park... Scraper...
Sequoyah State Park... Baron...
This includes Interstate 40 in Oklahoma between mile markers 325 and
328.
A Tornado Watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3594 9452 3545 9444 3537 9445 3538 9447
3569 9474 3574 9529 3613 9543 3613 9476
TIME...MOT...LOC 2354Z 174DEG 23KT 3581 9522 3580 9472 3560 9447Local storm report, May 25, 7:34 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
734 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 2 SE SALLISAW 35.44N 94.76W
05/25/2020 SEQUOYAH OK EMERGENCY MNGR
TREES DOWN, COUNTY ROAD BLOCKED. TIME ESTIMATED FROM
RADAR.
&&
SNIDERLocal storm report, May 25, 7:35 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 3 NNE SALLISAW 35.50N 94.77W
05/25/2020 SEQUOYAH OK EMERGENCY MNGR
TREES DOWN, BLOCKING COUNTY ROAD. TIME ESTIMATED FROM
RADAR.
&&
SNIDERLocal storm report, May 25, 7:41 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND GST COLCORD 36.26N 94.69W
05/25/2020 E70 MPH DELAWARE OK AMATEUR RADIO
HAM RADIO OPERATOR REPORTS AN ESTIMATED WIND GUST OF 70
MILES PER HOUR.
&&
SNIDERSpecial weather statement, May 25, 8:00 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
800 PM CDT Mon May 25 2020
OKZ057-062-260145-
Craig OK-Mayes OK-
800 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG AND NORTHEASTERN
MAYES COUNTIES UNTIL 845 PM CDT...
At 800 PM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Adair to 5 miles north of Rose.
Movement was north at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Vinita... Salina...
Langley... Adair...
Ketchum... Spavinaw...
Disney... Big Cabin...
Pensacola... Hoot Owl...
Cherokee State Park... Spavinaw State Park...
White Oak... Strang...
Disney Little Blue State Park... Snowdale State Park...
This includes Interstate 44 between mile markers 267 and 290.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
LAT...LON 3667 9500 3625 9501 3635 9534 3651 9536
3651 9533 3660 9533 3660 9537 3675 9539
TIME...MOT...LOC 0100Z 185DEG 14KT 3639 9528 3630 9502The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:00 PM CDT | Tornado Warning | TSA | Adair, Delaware | 45 min |
| May 25, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 35 min |
| May 25, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 47 min |
| May 25, 7:23 PM CDT | Areal Flood Advisory | TSA | Cherokee | 3 hr |
| May 25, 7:40 PM CDT | Tornado Warning | TSA | Delaware | 50 min |
| May 25, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware, Ottawa | 60 min |
| May 25, 8:00 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| May 25, 8:11 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 49 min |
| May 25, 8:13 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 3 hr |
| May 25, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 52 min |
| May 25, 8:51 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 6 more | 6 hr |
| May 25, 8:58 PM CDT | River Flood Warning | TSA | LeFlore | 36 hr |
| May 25, 8:59 PM CDT | Tornado Warning | TSA | Ottawa | 50 min |
| May 25, 9:32 PM CDT | River Flood Warning | TSA | Muskogee | 12 hr |
| May 25, 10:03 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 6 hr |
| May 26, 2:35 AM CDT | River Flood Warning | TSA | Adair, Delaware | 27 hr |
| May 26, 2:35 AM CDT | River Flood Warning | TSA | Cherokee | 41 hr |
| May 26, 2:49 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 30 hr |
| May 26, 2:49 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 29 hr |
| May 26, 4:13 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 6 hr |
| May 26, 9:37 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 26, 10:20 AM CDT | River Flood Warning | TSA | Sequoyah | 5 hr |
Nearby
River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.